# SDR 97FDEA00829

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 727-22
- Aircraft serial: 19080
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Inoperative
- Location: E/E Door
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

EQUIPMENT ACCESS DOOR LIGHT INOPERATIVE.  AIRCRAFT TOOK OFF WITH ELECTRICAL EQUIPMENT COMPARTMENT OPEN.  RAMP ACCOMPLISHED PUSH BACK, INSPECTED ELECTRICAL EQUIPMENT BAY.  NO DAMAGE NOTED.  CLOSED ELECTRICAL EQUIPMENT DOOR.  DEFERRED ELECTRICAL EQUIPMENT DOOR WARNING LIGHT AS INOPERTIVE PER MINIMUM EQUIPMENT LIST 52-4G CAT C CONTROL NR 25506 EXPIRES 23 NOV 97.  ACCESS DOOR ANNUNCIATOR LIGHT INOPERATIVE.  VERIFY EQUIPMENT ACCESS DOOR IS CLOSED AND LOCKED PRIOR TO EACH BLOCK OUT.  DOOR VERIFIED CLOSED.  REMOVED AND REPLACED EQUIPMENT ACCESS DOOR WARN  SWITCH.  SYSTEM OPERATIONAL, CHECKS GOOD PER M/ M 52-70-0.
